Table of Contents
ISRN Algebra
Volume 2011, Article ID 458093, 5 pages
http://dx.doi.org/10.5402/2011/458093
Research Article

Minimum Group Congruences on Eventually Regular Semigroups

Department of Mathematics, Anhui University of Science and Technology, Anhui 232001, China

Received 29 May 2011; Accepted 3 July 2011

Academic Editors: G. Militaru and P.-H. Zieschang

Copyright © 2011 Wang Yu and Yin ZhiXiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.